MAUDE Adverse Event Report: ADMIN SET 20DP W/ FILTER Y SITE CLMP; INTRAVASCULAR ADMINISTRATION SET

ADMIN SET 20DP W/ FILTER Y SITE CLMP; INTRAVASCULAR ADMINISTRATION SET
Model Number B2-70071-DF
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that admin set 20dp w/ filter y site clmp had foreign matter.The following information was provided by the initial reporter: material no: b2-70071-df.Batch no: 21015465.It was reported the set had loose pieces of the spike on the side once it was spiked into the bag.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2021-06-28.H6: investigation summary: a notification of loose material in spike was received, however, samples were requested to confirm the reported failure mode.2 samples of the b2-70071-df were received at (b)(6) on june 28th, 2021.The samples were visually inspected and no issues in the spike were observed, however, a quick revision with the customer was performed on (b)(6) 2021, and according with the customer words the loose material was observed in the iv bag when the set is connected.The samples were tested connecting the syringe to an iv bag, during the testing, no loose material or particles in the iv bag and in the drip chamber were observed in both samples.Dhr review.Model: b2-70071-df.Lot number: 21015465.Lot qty: (b)(4).Qn/deviation: zero.Mfg date: jan/06/2021.*no qn¿s were found during the manufacturing of the lots reported in this complaint.
 
Event or Problem Description
It was reported that admin set 20dp w/ filter y site clmp had foreign matter.The following information was provided by the initial reporter: material no: b2-70071-df, batch no: 21015465.It was reported the set had loose pieces of the spike on the side once it was spiked into the bag.

Brand Name
ADMIN SET 20DP W/ FILTER Y SITE CLMP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key11891443
Report Number9616066-2021-51159
Device Sequence Number3710066
Product Code FPA
UDI-Device Identifier00814371020167
UDI-Public00814371020167
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2024
Device Model NumberB2-70071-DF
Device Catalogue NumberB2-70071-DF
Device Lot Number21015465
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date08/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1